# SDR FDEA200905291849

- Difficulty date: May 29, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 63,958 hours, 20,678 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Bs 1660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK FLOORBEAM AT BS 1660, RBL 9, HAS TOOLING MARKS. REMOVED TOOLING MARKS IAW SRM 53-00-51 AND FOUND OUT OF LIMITS PER SRM 53-00-51. REMOVED FLOORBEAM IAW   SRM 51-40-02. RECEIVED NEW FLOORBEAM, LOCATED AND DRILLED IAW SRM 51-40-05. INSTALLED NEW FLOORBEAM IAW SRM 53-60-51, FIG.101, SHEETS 5 & 6 AND SRM 51-40-02. THIS REPAIR IS CLASSIFIED AS A CAT. "A" MAJOR REPAIR.
